Ergodic properties of an infinite one dimensional hard rod system

Michael Aizenman, Sheldon Goldstein, Joel L. Lebowitz

Research output: Contribution to journalArticle

27 Scopus citations

Abstract

It is shown that an infinite one dimensional system of hard rods for which the "effective" velocities of the pulses (free velocity plus a drift term due to collisions) are bounded away from some neighborhood of 0 is Bernoulli. This generalizes a result of Sinai who showed that some hard rod systems are K-systems.

Original languageEnglish (US)
Pages (from-to)289-301
Number of pages13
JournalCommunications In Mathematical Physics
Volume39
Issue number4
DOIs
StatePublished - Dec 1 1975
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Ergodic properties of an infinite one dimensional hard rod system'. Together they form a unique fingerprint.

  • Cite this